# SDR UALA2013040902359

- Difficulty date: April 8, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 47,539 hours, 10,288 cycles
- Engine: Pwa PW4077
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG OUTFLOW VALVE LEFT.  OUTFLOW VALVE AFT AUTO CONTROL ON AFT OUTFLOW VALVE FAILED.  STATUS MSG03- NOT ACTIVE CLIMB INTERMITTENT; OUTFLOW VALVE CONTROL UNIT (AFT) OR ECU (R, AFT) HAS NO OUTPUT ON ARINC 429 BUS OR OUTPUT IS INCORRECT.  DB- AIR SUPPLY & CABIN PRESSURE CONTROLLER (R) MSG-2139030 ACTIVE RO MODE MSG-2139030 ACTIVE RO MODE MSG-2139490 INACTV CL INTER.  REF; SEQ 5392002.  OPS CHECK NORMAL.
